Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16936
Title: Solución al problema de Lambert mediante regularización
Author: Simó, Carles
Keywords: Astronomia
Mecànica celeste
Astronomy
Celestial mechanics
Issue Date: 1973
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3414/4094
It is part of: Collectanea Mathematica, 1973, vol. 24, núm. 3, p. 231-248
URI: http://hdl.handle.net/2445/16936
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
8902.pdf936.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.